# SDR HEED064568

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6300 · Main Rotor Drive System
- Part: Fitting
- Part number: 222366652003
- Condition: Corroded
- Location: M/R Drive
- Part time: 401 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CORRODED ON THREADS WHERE HOSE ATTACHED.  ORDERED REPLACEMENT.
